Alert archive / South Dakota / Wind Advisories in 2016

Wind Advisory 3, NWS Rapid City, SD

February 23, 201616 counties in South Dakota

NWS Rapid City, SD issued this wind advisory at Feb 23, 2016, 7:38 PM MST for 16 counties in South Dakota. It took effect at Feb 24, 2016, 7:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2016, 7:38 PM MST (02:38 UTC)
In effect from
Feb 24, 2016, 7:00 AM MST
Expired
Feb 24, 2016, 5:00 PM MST
In force
10 hr
Issued by
NWS Rapid City, SD

Counties Bennett County, SD, Butte County, SD, Custer County, SD, Fall River County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Tripp County, SD, Ziebach County, SD

The radar

The Rapid City radar (KUDX), 45 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 2.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2238 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

214 
WWUS73 KUNR 240238
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
738 PM MST TUE FEB 23 2016

SDZ001-002-012>014-025>027-030>032-041>044-072>074-241300-
/O.NEW.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-SOUTHERN FOOT HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-
OGLALA LAKOTA-JACKSON-BENNETT-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...
EDGEMONT...HOT SPRINGS...FOLSOM...WALL...PHILIP...ARDMORE...
OELRICHS...PINE RIDGE...KYLE...KADOKA...MARTIN...STURGIS...
UNION CENTER...HERMOSA
738 PM MST TUE FEB 23 2016

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM MST WEDNESDAY.

* TIMING...WINDS WILL INCREASE EARLY WEDNESDAY MORNING AS A STRONG
  COLD FRONT MOVES THROUGH THE NORTHERN PLAINS. THE GUSTY WINDS
  WILL DIMINISH QUICKLY WEDNESDAY EVENING.

* WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND 
  FLYING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$

SDZ046-047-049-241300-
/O.NEW.KUNR.WI.Y.0003.160224T1600Z-160225T0000Z/
MELLETTE-TODD-TRIPP-
INCLUDING THE CITIES OF...WHITE RIVER...MISSION...WINNER
838 PM CST TUE FEB 23 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY.

* TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AS A STRONG COLD
  FRONT MOVES THROUGH THE NORTHERN PLAINS. THE GUSTY WINDS WILL
  DIMINISH QUICKLY WEDNESDAY EVENING.

* WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND 
  FLYING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

&&

$$
5 follow-up statements
361 
WWUS73 KUNR 241011
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
311 AM MST WED FEB 24 2016

SDZ027-041-241115-
/O.CAN.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/
SOUTHERN FOOT HILLS-FALL RIVER-
INCLUDING THE CITIES OF...EDGEMONT...HOT SPRINGS...ARDMORE...
OELRICHS
311 AM MST WED FEB 24 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS CANCELLED THE WIND
ADVISORY.

WINDS WILL NOT BE AS STRONG AS WERE EXPECTED TODAY. HOWEVER...A
FEW WIND GUSTS TO NEAR 40 MPH ARE POSSIBLE DURING THE MIDDAY AND
EARLY AFTERNOON HOURS.

$$

SDZ001-002-012>014-025-026-030>032-042>044-072>074-250000-
/O.CON.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...
FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN...
STURGIS...UNION CENTER...HERMOSA
311 AM MST WED FEB 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

* TIMING...WINDS WILL INCREASE THIS MORNING AS A COLD FRONT MOVES
  THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY AROUND
  SUNSET.

* WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND 
  FLYING DEBRIS.

$$

SDZ046-047-049-250000-
/O.CON.KUNR.WI.Y.0003.160224T1600Z-160225T0000Z/
MELLETTE-TODD-TRIPP-
INCLUDING THE CITIES OF...WHITE RIVER...MISSION...WINNER
411 AM CST WED FEB 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AS A COLD FRONT
  MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY
  AROUND SUNSET.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND 
  FLYING DEBRIS.

$$
753 
WWUS73 KUNR 241133
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
433 AM MST WED FEB 24 2016

SDZ001-002-012>014-025-026-030>032-042>044-072>074-250000-
/O.CON.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...
FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN...
STURGIS...UNION CENTER...HERMOSA
433 AM MST WED FEB 24 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...WINDS WILL INCREASE THIS MORNING AS A COLD FRONT 
  MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY 
  AROUND SUNSET.

* WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND 
  FLYING DEBRIS.

$$

SDZ046-047-049-250000-
/O.CON.KUNR.WI.Y.0003.160224T1600Z-160225T0000Z/
MELLETTE-TODD-TRIPP-
INCLUDING THE CITIES OF...WHITE RIVER...MISSION...WINNER
533 AM CST WED FEB 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AS A COLD FRONT 
  MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY 
  AROUND SUNSET.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND 
  FLYING DEBRIS.

$$
233 
WWUS73 KUNR 241658
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
958 AM MST WED FEB 24 2016

SDZ001-002-012>014-025-026-030>032-042>044-046-047-049-072>074-
250000-
/O.CON.KUNR.WI.Y.0003.000000T0000Z-160225T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-
MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...
FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN...
WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA
958 AM MST WED FEB 24 2016 /1058 AM CST WED FEB 24 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

* TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE
  DIMINISHING QUICKLY AROUND SUNSET.

* WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...
  ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS
  CAN CAUSE BLOWING DUST.

$$
508 
WWUS73 KUNR 242119
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
219 PM MST WED FEB 24 2016

SDZ001-002-012>014-025-026-030>032-042>044-046-047-049-072>074-
250000-
/O.CON.KUNR.WI.Y.0003.000000T0000Z-160225T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-
MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...
FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN...
WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA
219 PM MST WED FEB 24 2016 /319 PM CST WED FEB 24 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

* TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON 
  BEFORE DIMINISHING QUICKLY AROUND SUNSET.

* WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

* IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE 
  CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
  STRONG WINDS CAN CAUSE BLOWING DUST.

$$
718 
WWUS73 KUNR 250000
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
500 PM MST WED FEB 24 2016

SDZ001-002-012>014-025-026-030>032-042>044-046-047-049-072>074-
250100-
/O.EXP.KUNR.WI.Y.0003.000000T0000Z-160225T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS-
PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT-
MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...
FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN...
WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA
500 PM MST WED FEB 24 2016 /600 PM CST WED FEB 24 2016/

...WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS
AFTERNOON...

GUSTY NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY
EVENING HOURS. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM
MST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Feb 23, 4:57 PM MST, 2 hours 41 minutes earlier.

Area forecast discussion, Feb 23, 4:57 PM MST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
457 PM MST TUE FEB 23 2016

.SHORT TERM...THIS EVENING THROUGH WEDNESDAY NIGHT
ISSUED AT 231 PM MST TUE FEB 23 2016

WATER VAPOR IMAGERY SHOWS WEAK RIDGING BUILDING INTO THE AREA TODAY
BEHIND AN UPPER WAVE NOW CROSSING THE ERN DAKOTAS. SURFACE HIGH
PRESSURE IS EXTENDING FROM CNTRL CNDA TO THE NRN PLAINS AND INTO THE
CNTRL TO NRN ROCKIES. MOSTLY CLEAR SKIES ACROSS THE CWA WILL
CONTINUE TONIGHT...HOWEVER HIGH PRESSURE WILL BREAK DOWN AS THE NEXT
UPPER WAVE QUICKLY APPROACHES THE AREA. CLOUDS WILL INCREASE OVER NW
SD LATE TONIGHT INTO WED MRNG. LOWS TONIGHT WILL BE IN THE 20S.

THE UPPER WAVE WILL PUSH THROUGH ERN MT LATE TONIGHT INTO THE CNTRL
DAKOTAS WEDNESDAY. A COLD FRONT WILL PUSH THROUGH TOMORROW MRNG WITH
WINDS BECOMING GUSTY BEHIND THE FRONT. FORECAST PROFILES SHOWS WINDS
PERHAPS REACHING MIN ADVISORY CRITERIA...SO WILL LET MIDSHIFT TAKE A
LOOK AT THE LATEST TRENDS BEFORE CONSIDERING THE POSSIBILITY OF
HEADLINES. MODELS CONTINUE TO AGREE ON LIGHT PRECIP DEVELOPING
MAINLY N/E OF THE CWA. SOME LIGHT RA/SN SHOWERS COULD SKIM PARTS OF
NW SD IN THE MORNING AND SCNTRL SD IN THE EARLY AFTN...SO HAVE KEPT
SL CHC POPS AND EXTENDED THEM FARTHER INTO SCNTRL SD. REST OF THE
CWA WILL BE DRY AND MOSTLY SUNNY. HIGHS WEDNESDAY WILL BE IN THE
MID 30S TO MID 40S...AND LOWS WED NIGHT IN THE MID TEENS TO MID
20S.

.LONG TERM...THURSDAY THROUGH TUESDAY
ISSUED AT 231 PM MST TUE FEB 23 2016

PERSISTENT NORTHWEST FLOW ACROSS THE CWA WILL PERSIST THROUGH
MUCH OF THE EXTENDED PERIOD. DRY WEATHER IS EXPECTED WITH A
WARMING TREND...ESPECIALLY FRIDAY INTO SATURDAY WITH READINGS
PUSHING INTO THE 60S BY SATURDAY WITH DOWNSLOPE FLOW. MODELS THEN
BEGIN TO DIVERGE WITH SOLUTIONS FOR EARLY NEXT WEEK. GFS CONTINUES
TO SUGGEST SOME COLDER AIR SLIDING INTO THE REGION...WHILE THE
ECMWF MAINTAINS A WARMER SOLUTION. GIVEN THAT THE ECMWF HAS BEEN
THE MOST CONSISTENT...WILL SIDE WITH THE WARMER SOLUTION AT THIS
TIME. COULD BE SOME LIGHT PCPN EARLY NEXT WEEK WITH SHORT WAVE
ACTIVITY EMBEDDED IN THE NW FLOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 455 PM MST TUE FEB 23 2016

FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING
ISSUED AT 231 PM MST TUE FEB 23 2016

VFR CONDITIONS WILL PERSIST THROUGH MOST OF THE PERIOD...ALTHOUGH
LOCAL MVFR CIGS MAY DEVELOP LATE TONIGHT ACROSS NORTHWEST SD. NW
WINDS OF 20-30KTS WITH GUSTS TO 40 KTS ARE LIKELY ON WEDNESDAY.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

SHORT TERM...13
LONG TERM...JOHNSON
AVIATION...15
Hazardous weather outlook, Feb 23, 6:07 AM MST, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
607 AM MST TUE FEB 23 2016

SDZ024-025-027>030-041>044-046-047-049-074-WYZ054>058-071-241400-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-SOUTHERN FOOT HILLS-
CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-CUSTER CO PLAINS-
FALL RIVER-OGLALA LAKOTA-JACKSON-BENNETT-MELLETTE-TODD-TRIPP-
HERMOSA FOOT HILLS-NORTHERN CAMPBELL-SOUTHERN CAMPBELL-
WESTERN CROOK-WYOMING BLACK HILLS-WESTON-NORTHEASTERN CROOK-
607 AM MST TUE FEB 23 2016 /707 AM CST TUE FEB 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA...SOUTHWESTERN SOUTH
DAKOTA...THE BLACK HILLS OF SOUTH DAKOTA...NORTHEASTERN WYOMING...
AND THE BLACK HILLS OF WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

SDZ001-002-012>014-026-031-032-072-073-241400-
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY-
PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-
607 AM MST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN
SOUTH DAKOTA...AND SOUTHWESTERN SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH...ARE
EXPECTED ON WEDNESDAY ACROSS MUCH OF THE NORTHWEST AND WEST
CENTRAL SOUTH DAKOTA PLAINS AS A COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

Nearby

Wind Advisories in South Dakota, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.